Space-time resonances and the null condition for first-order systems of wave equations

Fabio Pusateri, Jalal Shatah

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

In this manuscript we prove global existence and linear asymptotic behavior of small solutions to nonlinear wave equations. We assume that the quadratic part of the nonlinearity satisfies a nonresonance condition that is a generalization of the null condition given by Klainerman.

Original languageEnglish (US)
Pages (from-to)1495-1540
Number of pages46
JournalCommunications on Pure and Applied Mathematics
Volume66
Issue number10
DOIs
StatePublished - Oct 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Space-time resonances and the null condition for first-order systems of wave equations'. Together they form a unique fingerprint.

  • Cite this